# SDR DALA2018100906014

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM FROM STA 1640 BTW RBL 12 AND LBL 12, AT AFT GALLEY FLOOR STRUCTURE. CORROSION LEVEL 2 ON CHORD FLOORBEAM REPAIR FROM STA 1640 BTW RBL 12 AND LBL 12, AT AFT GALLEY FLOOR STRUCTURE WAS REPLACED PER SRM 53-00-51 REP 3 AND DON'T REQUIREMENT OTHER ACTION.
